# SDR UPS99228628

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622346
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 2 SLAT I/B TRACK I/B MOUNTING BRACKET SUPPORT RIB IS CRACKED.  REPLACE NR 2 SLAT PER MM 27-81-11.
